# SDR MASA2011031202137

- Difficulty date: March 10, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,235 hours, 28,230 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Signal Cond Unit
- Part number: 30005000056
- Part serial: MM5063MM4814
- Condition: Faulty
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FEATHER SYS DID NOT ARM ON T/O.  MX REPLACED 6121-K5 RELAY AND BOTH SIGNAL CONDITIONING UNITS.
